Inequalities for hyperbolic polynomials
Doklady Akademii Nauk, Tome 276 (1984) no. 6, pp. 1294-1296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_6_a1,
author = {A. S. Gasparyan},
title = {Inequalities for hyperbolic polynomials},
journal = {Doklady Akademii Nauk},
pages = {1294--1296},
year = {1984},
volume = {276},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_6_a1/}
}
A. S. Gasparyan. Inequalities for hyperbolic polynomials. Doklady Akademii Nauk, Tome 276 (1984) no. 6, pp. 1294-1296. http://geodesic.mathdoc.fr/item/DAN_1984_276_6_a1/